# SDR CA150717002

- Difficulty date: June 20, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT ENTERED ICING CONDITIONS. CREW REPORTED PITOT HEAT 1 AND 2 CAUTION ILLUMINATED WITH THEIR ASSOCIATED CB TRIPPING. QUICK DESCENT WAS INITIATED. REPORTS OF SMOKE SEEN COMING OUT OF THE AIR-CONDITION VENTS, HOWEVER THERE WAS NO SMELL OF SMOKE. EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT THE AIRPORT. MAINTENANCE HAVE DONE A COMPREHENSIVE INSPECTION, FOUND NO EVIDENCE OF A FIRE OR BURNT WIRING. ENGINE RUNS ACCOMPLISHED NO SMOKE EVIDENT. OPERATOR BELIEVES DUE TO RAPID DESCENT WITH ACM FUNCTIONING, MOISTURE WAS COMING OUT OF THE VENTS.
